# SDR HALA20240408087

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 40,920 hours, 6,521 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Hot
- Location: Nr 8
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RTO NEEDED TO TAXI OFF RWY 8R DUE TO HOT BRAKES. DMI# 533325 BRAKE #8 MUCH HOTTER THAN OTHER BRAKES ( MAIN WHEEL BRAKES ). REMOVED AND REPLACED #8 BRAKE ASSY FWD QUICK RELEASE COUPLING PER AMM 32-42-27-960-804-A RE-ACTIVATED #8 BRAKE REVERSED MEL MAINT PROCEDURES OK FOR SVC PLACARD MIC CLEARED.
